# SDR 2023F00175

- Difficulty date: January 20, 2023
- Submitted: May 19, 2023
- Operation: General aviation
- Aircraft: N536VL
- Make and model: Airbus A320-271N
- Aircraft serial: 8264
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: N, A, X
- Precautionary procedure: C, D

## Discrepancy

DURANTE CARRERA DE DESPEGUE EQUIPO PRESENTA ALERTA DE FUEGO EN MOTOR 1, FALLA DE AMBOS CANALES (A&B) DE DETECCION FUEGO EN MOTOR 1,       SE CORRIO FALSO CONTANCTO
